MacLane homology and topological Hochschild homology.

Z. Fiedorowicz; T. Pirashvili

Mathematische Annalen (1995)

  • Volume: 303, Issue: 1, page 149-164
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fiedorowicz, Z., and Pirashvili, T.. "MacLane homology and topological Hochschild homology.." Mathematische Annalen 303.1 (1995): 149-164. <>.

author = {Fiedorowicz, Z., Pirashvili, T.},
journal = {Mathematische Annalen},
keywords = {topological Hochschild homology; MacLane homology},
number = {1},
pages = {149-164},
title = {MacLane homology and topological Hochschild homology.},
url = {},
volume = {303},
year = {1995},

AU - Fiedorowicz, Z.
AU - Pirashvili, T.
TI - MacLane homology and topological Hochschild homology.
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 1
SP - 149
EP - 164
KW - topological Hochschild homology; MacLane homology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.